# SDR WX0A2022100374269

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N224NV
- Make and model: Airbus A320-214
- Aircraft serial: 1694
- Aircraft time: 47,212 hours, 30,490 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A12SA
- Part serial: ACA12073
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP / REMOVED AND REPLACED FWD MEGAPHONE, OPS CHECKS GOOD, W/REF TO A/C LOPA DRAWING A2250001L03"
